so, I have been waning myself off of TRT since roughly 10/1, been on it for about a year now consecutively. I had a doctor prescribe it as a workout aid. Otherwise, I am a perfectly healthy 34 year old. At one point back in September I was on .75ML of intramuscular testosterone (once a week), 31.25MCG anastrozole (daily), 1.5GR Arour Thyroid (daily), and HCG .25CC 2 per week per week. At this point - about a month now - I am completely off of the Armour and Anastrozole, and my last testosterone shot was .5ML two weeks ago. I have been taking between one and two HCG shots per week, and am looking to stop testosterone along with everything else completely.
The issue I am having is a feel completely awful. Anxiety and depression is at an all time high. Muscle aches, nausia, chills, sweats… I honeslty feel like I am coming off an opiate addiction. My question is, is this normal and should i continue taking HCG, or just quit everything now cold turkey and suck it up for ahwile? Regardless, how long are these symptoms going to persists? Google searches into the subject have me under the impression that the sickness and depression could be a week or two, but that lingering effects could persist for months. Any insights would be greatly appreciated. Thank you!
A doctor prescribing testosterone as a workout aid is just as bad, if not worse, than a doctor that won’t prescribe TRT for those that really need it!
I wish you the best in your recovery.
Avoid using volumes and use drug amounts instead. 0.5mL Testosterone can mean different things if it’s 100mg/mL, 200mg/mL, Sustanon 250mg/mL.
I would guess months to recover though I’ve never had to. It took months just to dial in the use of TRT so I would expect the changes to UNDO TRT to take as long or longer.
Thyroid should bounce back pretty quick. T can too. I did a few weeks of HCG and then started a SERM. Gradually tapered the SERM while retesting.
125UI of HCG ED put me in the 500s for total T and at the top of the range for Free T.
25mg of Clomid 2x weekly put me slightly lower for free T. I couldn’t personally keep E in check on this, but not to say you will too.
For someone with naturally adequate levels looking to come off everything, you might try a good T booster after a few weeks on the SERM. AlphaMale worked for me years ago. T in the 500s and free T towards the top of the range. both were in the toilet before taking the AM.
I’d stay on the anastrozole while doing HCG, maybe cut the dose in half. Probably need to switch to Aromasin while doing the SERM. Testing for T and E levels throughout would be really smart. you can do this yourself. If you can’t get adequate T numbers on HCG, no point in moving to the SERM. You would go back on T. If you can’t get good levels with the SERM, no point in moving to the T booster. You would go back on HCG.
You can get everything I’ve listed here without a script. International pharmacies or research chem companies.
I was on 200mg/mL of intravascular testosterone, again with the HCG .25CC 2x/wk 1000UN, Armour Thyroid, and Anastrazole. Times were definitely great, but I can’t see taking such a regimine the rest of my life, and figured a year was enough.
Last night I took a .25CC of HCG just to see if I could kick start something and not feel like complete death (I also took a .5mg of Xanax just to keep the anxiety from running rampant).
I do feel a bit better today. Throat is sore (I’m assuming from the thyroid kicking back on), body aches, chills and pretty gnarly persistant headache, but I feel my mood starting to even out ever so slightly.
So dhickey is sounds like you have made the move off of testosterone, and to get my normal hormonal function back may not be as difficult as some other sites have said. I’m ready to be off of everything (gains be damned), but also would like to keep my mood bareable for the next few weeks/months, and keeping a libido would be a very nice bonus. Again, I am pretty skepticle of taking anything after yesterday’s mental and physical nightmare… it really felt like DTing off of opiates or alcohol.
I suppose I will take my second .25cc tomorrow of 1000UN HCG, and cut it in half next week (again 2x a week), half the following week, and then see if I can get off for good the fourth week. I have .125MG anastrazole caps, so while I can’t take a half of one, I suppose this week I can go overy other day, next week - every third day, the following once a week, and then stop. Any other potential recovery methods to avoid the DT’s like yesterday and today? Any idea on when the mood will recover and the shakes/ chills/ naseau will disapate? Thank you for all of the help guys!
Please monitor your waking body temperature and a few times during the day to get an idea of your functional thyroid status.
You will need sufficient iodine and need to have some selenium in your supplements that should also have 150-180 mcg [micrograms] iodine.
I really don’t see the point of tapering HCG, especially in your situation. Get tested and make sure it’s working. If you can’t get your T into a reasonable range with HCG, back on Test for good. Get blood work after a few weeks on HCG only. Address any potential E2 issues.
If Testosterone looks good on the HCG, you can move to a SERM. It does make sense to taper the SERM, but only after you verify it’s working at a higher dose, otherwise back on the HCG. 25mg clomid, 20mg of Nolva OR 60mg of torem every day would be good starting doses.
Three weeks or so on on one of these and get blood work. If it worked you can reduce the weekly dose a bit and retest every few weeks, or taper down to zero while adding a t booster and retest after a few weeks off the SERM. I would do the former, but it takes patience and retesting every few weeks.
You want to manage E2 as best you can with Anastrozole. If you use clomid, you might need to switch to Aromasin.
I don’t have much expertise with thyroid, other than I quick dessicated thyroid cold turkey and didn’t notice any sides. I had to take 4 grains to get temps into the 98s. It was expensive, a pain in the ass and I didn’t feel any better. Don’t think my adrenal situation was strong enough to mess with thyroid.
Ok, so going off of T was an absolute nightmare. Constant emotional swings, simple things like a 4 mile jog were a sweaty chore, and I was severly depressed.
The bottom hit yesteday when I said, “F it” and took a .5CC of 200 Test Cyp, and then took off on my run. Wow, talk about night and day… I am a new man!
I guess long term I will be on TRT for life because I’m not sure if I can handle 4 days like that again. My Wellness Clinic charges $60/ month, and I would say all the meds run about $120 month… so about the cost of a date with someone I like. That said, should I be concerned about any long term effects (I think there may be debate here, but anecdotes are fine). At 34, will I be able to have children on the program? If not, I don’t mind… the world may be better off without one of my clones running around.
That said, I spoke to my doctor yesterday afternoon, and we are working on a 6 month exit strategy. Has anyone started a T regimine, and gotten off without those nasty side effects? I have been taking HCG the whole time, and my understanding is that helps. Anyone reading this thinking of T, please do so with the understanding that it should be a life decision. I was sold on it as an anxiety releiving, injury assisting, libido increasing, muscle building cure all. Who wouldnt want that??? My research pre-T kept bringin up pro-T doctors that I am sure have a stake in the game for getting customers for life.
Thanks for everyones help on the site! On the plus side I dropped to a low of 174 at 6’1, and feel like I have an excellent fat-free frame to pack even more muscle onto.
well, if you’re not going to commit to it and get some testing, there’s no way to tell if it will work. It doesn’t matter what anyone tells you here. I went a year or better in the 200s. Did it suck, sure. 4 days is nothing if you know you’re going to feel shitty. You will never find a solution if you’re not willing to give it more than 4 days.
750IU of HCG per week had me at the same T levels as 120mg of Test per week. Only way to know that was to do HCG only for a few weeks and get blood work. Feeling shitty could mean low T levels and you need to get back on Test. I could also mean E2 levels are out of whack and need adjusting. Again, no way to tell without testing.